RebeccaS
Mood:
Last Activity:
May 12, 2016
Joined:
May 12, 2016
Messages:
0
Trophy Points:
0

Post Ratings

Received: Given:
Like 0 0
Agree 0 0
Helpful 0 0
Hug 0 0
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 0 0
Useful 0 0
Optimistic 0 0
Creative 0 0
Gender:
Female

RebeccaS

Member, Female

feeling defeated May 12, 2016

RebeccaS was last seen:
May 12, 2016
    1. Ricardo1991
      Ricardo1991
      Hey btw, if you start to have anxiety and stuff just remember that prednisone will do that to you, but once you start feeling that way; just remember that it's just the meds. Hopefully they get rid of it for ya! -Ricardo
    2. RebeccaS
      RebeccaS
      feeling defeated
      1. Sailboardman
        Sailboardman
        A common symptom of tinnitus. Go do something and stay busy. If you lay down, it will run you over!
        May 12, 2016
      2. no life
        no life
        Stay positive. Where abouts are you from?
        May 12, 2016
      3. Ricardo1991
        Ricardo1991
        Don't be, you're not. You should listen to some uplifting music :)
        May 12, 2016
  • Loading...
  • Loading...
  • About

    Gender:
    Female
    Tinnitus Since:
    05/2016
    Cause of Tinnitus:
    uknown, possible ear infection
    I have just been diagnosed with Tinnitus, in addition to loss of low frequency hearing in my right ear. Going for MRI soon to rule out anything scarey. I have constant roaring sound in my head, it's deafening at times. I'm miserable and not sleeping well at all.

    Doctor gave me prednisone taper course for 3 weeks., hoping this will help.
    Not sure if I'm doing this right.
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.